A bivariate Laguerre expansions approach for joint ruin probabilities in a two-dimensional insurance risk process

Details

Ressource 1Download: ACLW22.pdf (516.81 [Ko])
State: Public
Version: author
License: Not specified
Serval ID
serval:BIB_915F168E516B
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
A bivariate Laguerre expansions approach for joint ruin probabilities in a two-dimensional insurance risk process
Journal
Insurance: Mathematics and Economics
Author(s)
Albrecher H., Cheung E.C.K., Liu H., Woo J.K.
ISSN
0167-6687 (print)
Publication state
Published
Issued date
2022
Peer-reviewed
Oui
Volume
103
Pages
96-118
Language
english
Create date
11/01/2022 9:39
Last modification date
22/01/2022 6:32
Usage data